RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 3, Pages 657–702 (Mi izv2045)  

This article is cited in 31 scientific papers (total in 32 papers)

Interpolation by means of special classes of entire functions and related expansions in series of exponentials

B. Ya. Levin, Yu. I. Lyubarskii


Abstract: In this paper, we study the problems of interpolation by means of entire functions of exponential type which satisfy special restrictions on their growth, and the relationship of these problems to Dirichlet series expansions in an arbitrary convex polygon of functions from a Smirnov space.
Bibliography: 26 items.

Full text: PDF file (3772 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:3, 621–662

Bibliographic databases:

UDC: 517.5
MSC: Primary 30A80, 30A16; Secondary 30A64, 46E15
Received: 27.12.1973

Citation: B. Ya. Levin, Yu. I. Lyubarskii, “Interpolation by means of special classes of entire functions and related expansions in series of exponentials”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975), 657–702; Math. USSR-Izv., 9:3 (1975), 621–662

Citation in format AMSBIB
\Bibitem{LevLyu75}
\by B.~Ya.~Levin, Yu.~I.~Lyubarskii
\paper Interpolation by means of special classes of entire functions and related expansions in series of exponentials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 3
\pages 657--702
\mathnet{http://mi.mathnet.ru/izv2045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=454019}
\zmath{https://zbmath.org/?q=an:0324.30046}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 3
\pages 621--662
\crossref{https://doi.org/10.1070/IM1975v009n03ABEH001493}


Linking options:
  • http://mi.mathnet.ru/eng/izv2045
  • http://mi.mathnet.ru/eng/izv/v39/i3/p657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Akhiezer, N. V. Efimov, M. G. Krein, M. A. Lavrent'ev, V. A. Marchenko, I. V. Ostrovskii, B. V. Shabat, “Boris Yakovlevich Levin (on his seventieth birthday)”, Russian Math. Surveys, 32:5 (1977), 181–184  mathnet  crossref  mathscinet  zmath
    2. Yu. I. Lyubarskii, “On the convolution operator on a finite interval”, Math. USSR-Izv., 11:3 (1977), 583–611  mathnet  crossref  mathscinet  zmath
    3. A. M. Sedletskii, “Bases of exponential functions in the spaces $E^p$ on convex polygons”, Math. USSR-Izv., 13:2 (1979), 387–404  mathnet  crossref  mathscinet  zmath  isi
    4. B. Ya. Levin, I. V. Ostrovskii, “On small perturbations of the set of zeros of functions of sine type”, Math. USSR-Izv., 14:1 (1980), 79–101  mathnet  crossref  mathscinet  zmath  isi
    5. V. B. Dybin, “One-dimensional singular integral equations with coefficients vanishing on countable sets”, Math. USSR-Izv., 31:2 (1988), 245–271  mathnet  crossref  mathscinet  zmath
    6. Yu. I. Lyubarskii, “Exponential series in Smirnov spaces and interpolation by entire functions of special classes”, Math. USSR-Izv., 32:3 (1989), 563–586  mathnet  crossref  mathscinet  zmath
    7. A. M. Sedletskii, “Entire functions of Bernstein's class that are not Fourier–Stieltjes transforms”, Math. Notes, 61:3 (1997), 301–312  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. G. M. Gubreev, “Regular Mittag-Leffler kernels and spectral decomposition of a class of non-selfadjoint operators”, Izv. Math., 69:1 (2005), 15–57  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. K. P. Isaev, R. S. Yulmukhametov, “Unconditional Exponential Bases in Bergman Spaces”, Proc. Steklov Inst. Math., 253 (2006), 78–89  mathnet  crossref  mathscinet  elib
    10. K. P. Isaev, R. S. Yulmukhametov, “The absence of unconditional bases of exponentials in Bergman spaces on non-polygonal domains”, Izv. Math., 71:6 (2007), 1145–1166  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. Bjarte Rom, “Interpolation in weighted spaces of entire functions in”, Journal of Mathematical Analysis and Applications, 334:2 (2007), 753  crossref
    12. A. A. Yukhimenko, “On a Class of Sine-Type Functions”, Math. Notes, 83:6 (2008), 858–870  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. K. P. Isaev, A. A. Putintseva, R. S. Yulmukhametov, “Predstavlenie ryadami eksponent v vesovykh prostranstvakh na veschestvennoi osi”, Ufimsk. matem. zhurn., 1:1 (2009), 16–37  mathnet  zmath  elib
    14. K. P. Isaev, “Bazisy Rissa iz eksponent v prostranstvakh Bergmana na vypuklykh mnogougolnikakh”, Ufimsk. matem. zhurn., 2:1 (2010), 71–86  mathnet  zmath  elib
    15. V. I. Lutsenko, R. S. Yulmukhametov, “O tochnosti asimptoticheskoi approksimatsii subgarmonicheskikh funktsii logarifmom modulya tseloi funktsii”, Ufimsk. matem. zhurn., 2:3 (2010), 46–53  mathnet  zmath  elib
    16. R. A. Bashmakov, A. A. Putintseva, R. C. Yulmukhametov, “Entire functions of sine type and their applications”, St. Petersburg Math. J., 22:5 (2011), 737–750  mathnet  crossref  mathscinet  zmath  isi
    17. G. M. Gubreev, Yu. D. Latushkin, “Functional models of non-selfadjoint operators, strongly continuous semigroups, and matrix Muckenhoupt weights”, Izv. Math., 75:2 (2011), 287–346  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. K. P. Isaev, R. S. Yulmukhametov, “Unconditional exponential bases in Hilbert spaces”, Ufa Math. J., 3:1 (2011), 3–15  mathnet  mathscinet  zmath
    19. V. V. Napalkov (Jr.), “On orthosimilar systems in a space of analytical functions and the problem of describing the dual space”, Ufa Math. J., 3:1 (2011), 30–41  mathnet  mathscinet  zmath
    20. V. Dilnyi, “On cyclic functions in weighted Hardy spaces”, Zhurn. matem. fiz., anal., geom., 7:1 (2011), 19–33  mathnet  mathscinet  zmath  elib
    21. V. V. Napalkov (ml.), “Ob ekvivalentnoi integralnoi norme v sopryazhennom prostranstve”, Ufimsk. matem. zhurn., 3:4 (2011), 122–132  mathnet  mathscinet  zmath
    22. K. P. Isaev, K. V. Trunov, “Raspredelenie pokazatelei bezuslovnogo bazisa iz eksponent v prostranstvakh so stepennym vesom”, Ufimsk. matem. zhurn., 4:1 (2012), 63–70  mathnet
    23. V. N. Dilnyi, “Splitting of some spaces of analytic functions”, Ufa Math. J., 6:2 (2014), 25–34  mathnet  crossref  elib
    24. A. A. Yunusov, “On unconditional exponential bases in weighted spaces on real axis”, Ufa Math. J., 7:3 (2015), 108–118  mathnet  crossref  isi  elib
    25. K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov, “On unconditional exponential bases in weak weighted spaces on segment”, Ufa Math. J., 8:4 (2016), 88–97  mathnet  crossref  isi  elib
    26. K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov, “On unconditional exponential bases in weighted spaces on interval of real axis”, St. Petersburg Math. J., 28:5 (2017), 689–706  mathnet  crossref  mathscinet  isi  elib
    27. Isaev K.P., “On unconditional exponential bases in weighted spaces on interval of real axis”, Lobachevskii J. Math., 38:1 (2017), 48–61  crossref  isi  scopus
    28. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representation of functions in locally convex subspaces of $A^\infty (D)$ by series of exponentials”, Ufa Math. J., 9:3 (2017), 48–60  mathnet  crossref  isi  elib
    29. K. P. Isaev, “Predstavlyayuschie sistemy eksponent v proektivnykh predelakh vesovykh podprostranstv $A^\infty (D)$”, Izv. vuzov. Matem., 2019, no. 1, 29–41  mathnet
    30. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representing systems of exponentials in projective limits of weighted subspaces of $H(D)$”, Izv. Math., 83:2 (2019), 232–250  mathnet  crossref  crossref  adsnasa  isi  elib
    31. K. P. Isaev, “Predstavlyayuschie sistemy eksponent v prostranstvakh analiticheskikh funktsii”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 3–64  mathnet
    32. K. P. Isaev, K. V. Trunov, R. S. Yulmukhametov, “Predstavlenie ryadami eksponent funktsii v normirovannykh podprostranstvakh $A^\infty (D)$”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 42–56  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:626
    Full text:250
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019